# SDR USAA991078

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH AND 1 INCH UPPER CHORD STATION 328, LBL 28 BEAM.  CORROSION LEVEL 1.  CORROSION TASK NR C53-107-02.  REMOVED AND REPLACED T-CAP PER SRM 53-10-51.  (M)
